# SDR DHL2003801056

- Difficulty date: April 7, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E UPPER SKIN CORRODED FROM XFS 322.750 TO XFS 341.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 PG 1 FIG 38.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION FROM RT WING CTR L/E UPPER SKIN IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT DAMAGED AREA IAW SRM 57-2-1 PG 1 FIG 38.  FABRICATED FILLER AND DOUBLER (7075-T6 0.063) IAW SRM 57-2-1 PG 1 FIG 38.  CLEANED, TREATED AND PRIMED DOUBLER AND FILLER INNER SIDE IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 PG 1 FIG 38 AND SRM 51-1-21 PG 1.  REFER TO N/R 2146 FOR RT WING CTR L/E REMOVAL/ REINSTALLATION.
